Equilibrium existence in infinite horizon economies
Emma Moreno-García and
Juan Pablo Torres-Martinez
Portuguese Economic Journal, 2012, vol. 11, issue 2, 127-145
Keywords: Equilibrium; Infinite horizon incomplete markets; Infinite-lived real assets (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10258-012-0079-2 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: On equilibrium existence in infinite horizon economies (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:portec:v:11:y:2012:i:2:p:127-145
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10258/PS2
DOI: 10.1007/s10258-012-0079-2
Access Statistics for this article
Portuguese Economic Journal is currently edited by Luís F. Costa
More articles in Portuguese Economic Journal from Springer, Instituto Superior de Economia e Gestao
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().